# SDR 97ZZZX4765

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9392N
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35102
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 6703103
- Condition: Broken
- Location: Lt Mlg Retract
- Part time: 3,774 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSPECTING LANDING GEAR FOUND FITTING-GEAR RETRACTION, RIGHT AND LEFT, BROKEN WHERE ROD IS MOUNTED.  WHEN THIS PART IS BROKEN IT PREVENTS LANDING GEAR TO EXTEND AND LOCK.
